# SDR MASA2017051212295

- Difficulty date: May 12, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 31,536 hours, 25,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERIOR HANDLE HARD TO OPEN. CLEANED AND LUBED ROLLER AND MECHANISM.
